# SDR UIEA2024032200185

- Difficulty date: April 9, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 98,092 hours, 16,371 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Closeout Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1241 Lbl77-99
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D - STA 1241 LBL 77-99 CLOSEOUT PANEL FOUND CRACK (APPROXIMATE 6")( CRACK CLOSEOUT PANEL REPLACED AS PER SRM 51-10-02 AND NEW CLOSEOUT PANEL HOLES TRANSFERRED AS PER SRM 51-40-05 AND NEW CLOSEOUT PANEL INSTALLED AS PER SRM 51-40-02  )
